MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the 1st day of the month of the bsc aware date as no event date was provided.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a non-tortuous and non-calcified vessel.A 2.75mm x 12mm nc emerge balloon catheter was advanced for dilatation.However, during inflation at 12 atmospheres, the balloon ruptured.No patient complications were reported.
 
Additional Manufacturer Narrative
(b3) date of event: used the 1st day of the month of the bsc aware date as no event date was provided.Device evaluated by mfr.: returned product consisted of a nc emerge balloon catheter.The balloon was torn 8mm circumferential and longitudinally pulled over tip.There were numerous kinks throughout the catheter.The burst section most likely became caught on the lesion or another device during withdrawal from the patient.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9404017
Report Number2134265-2019-14779
Device Sequence Number14065988
Product Code LOX
UDI-Device Identifier08714729846383
UDI-Public08714729846383
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0024270847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer12/30/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1